# SDR 04FDEA00412

- Difficulty date: February 16, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-200
- Aircraft serial: 21850
- Aircraft time: 36,556 hours, 24,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS GOUGES AT BS 1149 BETWEEN STRINGER 6 & 7 LT.  SKIN AT BS 1149 BETWEEN STR 6 & 7 LT WAS FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGE & REPAIRED SKIN PER FED EX EA 7-5330-55232.
